@ARTICLE{
author={Aljawi Salma,Conde Cristian,Feki Kais,Stankovic Hranislav M},
year={2026},
title={Norm Inequalities and Characterizations of Normaloid Operators via Generalized Mean Transforms},
journal={COMPLEX ANALYSIS AND OPERATOR THEORY},
volume={20},
number={6},
pages={-},
document_type={Article},
} 

@ARTICLE{
author={Aljawi Salma,Feki Kais,Stankovic Hranislav M},
year={2024},
title={Jointly A-hyponormal m-tuple of commuting operators and related results},
journal={AIMS MATHEMATICS},
volume={9},
number={11},
pages={30348-30363},
document_type={Article},
} 

